# SDR CALA9801586

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SHEAR TIE CLIP AT LT AFT CABIN STA 965 UNDER LONGERON 13L.  THE CRACK WAS REMOVED AND A CLIP REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 28.
